# SDR SWAA082866

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 37,665 hours, 30,872 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION - FLIGHT CREW REPORTED SMOKE SMELL IN CABIN.  WITH GASPER FAN TURNED OFF SMELL DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
